Alert archive / New Mexico / Red Flag Warnings in 2009

Red Flag Warning 4, NWS Albuquerque, NM

February 16, 2009Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Feb 16, 2009, 7:24 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Feb 17, 2009, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2009, 7:24 AM MST (14:24 UTC)
In effect from
Feb 17, 2009, 11:00 AM MST
Expired
Feb 17, 2009, 7:10 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 2.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1835 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 161424
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
724 AM MST MON FEB 16 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM TUESDAY ACROSS
THE NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW
RELATIVE HUMIDITIES...

...FIRE WEATHER WATCH TUESDAY MORNING THROUGH TUESDAY EVENING FOR
THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS FOR STRONG WINDS
AND LOW HUMIDITIES...

.STRONG WESTERLY WINDS ALOFT ASSOCIATED WITH AN UPPER LEVEL
DISTURBANCE...COMBINED WITH SURFACE LOW PRESSURE OVER EASTERN
COLORADO...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE EASTERN PLAINS ON TUESDAY. THE POTENTIAL FOR CRITICAL FIRE WEATHER
CONDITIONS STILL EXISTS ACROSS THE NORTHEAST HIGHLANDS AND CENTRAL
HIGH PLAINS TUESDAY MORNING THROUGH TUESDAY EVENING. 

NMZ104-108-171500-
/O.UPG.KABQ.FW.A.0003.090217T1800Z-090218T0200Z/
/O.NEW.KABQ.FW.W.0004.090217T1800Z-090218T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
724 AM MST MON FEB 16 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ103-107-171500-
/O.CON.KABQ.FW.A.0003.090217T1800Z-090218T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
724 AM MST MON FEB 16 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

34
2 follow-up statements
000 
WWUS85 KABQ 171400
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 AM MST TUE FEB 17 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM TODAY ACROSS
THE NORTHEAST AND EAST CENTRAL PLAINS...NORTHEAST HIGHLANDS...AND
CENTRAL HIGH PLAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

...FIRE WEATHER WATCH WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW
RELATIVE HUMIDITIES...

.STRONG WESTERLY WINDS ALOFT ASSOCIATED WITH AN UPPER LEVEL
DISTURBANCE...COMBINED WITH SURFACE LOW PRESSURE OVER EASTERN
COLORADO...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS EAST OF
THE CENTRAL MOUNTAIN CHAIN. THE POTENTIAL FOR CRITICAL FIRE WEATHER
CONDITIONS EXISTS WEDNESDAY ACROSS THE EAST CENTRAL PLAINS.

NMZ103-107-180200-
/O.UPG.KABQ.FW.A.0003.090217T1800Z-090218T0200Z/
/O.EXA.KABQ.FW.W.0004.090217T1800Z-090218T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
700 AM MST TUE FEB 17 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ108-180200-
/O.NEW.KABQ.FW.A.0004.090218T1800Z-090219T0100Z/
/O.CON.KABQ.FW.W.0004.090217T1800Z-090218T0200Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
700 AM MST TUE FEB 17 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM
11 AM THIS MORNING TO 7 PM MST THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

NMZ104-180200-
/O.CON.KABQ.FW.W.0004.090217T1800Z-090218T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
700 AM MST TUE FEB 17 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

34
000 
WWUS85 KABQ 180210 AAA
RFWABQ

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
710 PM MST TUE FEB 17 2009

...RED FLAG WARNING IS NO LONGER IN EFFECT...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON FOR THE EAST CENTRAL PLAINS FOR STRONG
WINDS AND LOW RELATIVE HUMIDITIES...

NMZ108-180400-
/O.CAN.KABQ.FW.W.0004.000000T0000Z-090218T0200Z/
/O.CON.KABQ.FW.A.0004.090218T1800Z-090219T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
710 PM MST TUE FEB 17 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...RED FLAG WARNING IS NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ALLOWED THE RED
FLAG WARNING TO EXPIRE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON.

RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LOWER WITH SUSTAINED 20
FOOT WINDS OF 20 MPH OR HIGHER...AND A HIGH FIRE DANGER ARE
FORECAST TO OCCUR ON WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ103-104-107-180315-
/O.CAN.KABQ.FW.W.0004.000000T0000Z-090218T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
710 PM MST TUE FEB 17 2009

...RED FLAG WARNING IS NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ALLOWED THE RED
FLAG WARNING TO EXPIRE.

$$

KW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 16, 3:00 AM MST, 4 hours 24 minutes earlier.

Area forecast discussion, Feb 16, 3:00 AM MST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MST MON FEB 16 2009

.DISCUSSION...WIND MORESO THAN SNOW TO CHARACTERIZE THE WEATHER
THROUGH MIDWEEK.

SMALL PORTION OF NORTHEAST NEW MEXICO COULD GET CLOSE TO WIND
ADVISORY CRITERIA THIS AFTERNOON AS SURFACE TROUGH DEVELOPS.
MOUNTAINTOP WINDS SHOULD BEGIN TO STRENGTHEN THIS EVENING...WITH THE
WIND INTENSIFYING DURING THE OVERNIGHT.

STRONG AND GUSTY SOUTHWEST TO WEST WINDS LOOK TO INCREASE RAPIDLY
EARLY TUESDAY...MAY NOT WAIT UNTIL AFTERNOON TO GET
STARTED...CONSIDERING OVERNIGHT LOWS MAY REMAIN RELATIVELY
WARM...AND WITH THE HIGHEST WIND SPEEDS AT MOUNTAINTOP LEVEL PASSING
THROUGH BEFORE MIDDAY TUESDAY.  THAT SAID...THERE STILL LOOKS TO BE
PLENTY OF WIND THROUGH THE DAY.  GFS IN PARTICULAR SUGGESTS THE
STRONG WINDS COULD PERSIST THROUGH TUESDAY NIGHT OVER THE EASTERN
PLAINS...AND ALONG THE INTERSTATE 40 CORRIDOR FROM CLINES CORNERS TO
THE TEXAS BORDER. WIND THROUGH THIS REGION MAY NOT DIMINISH UNTIL
LATE WEDNESDAY.  WILL HOLD OFF ON ISSUING ANY WIND HIGHLIGHTS AT
THIS TIME...DUE TO LACK OF CONFIDENCE WITH RESPECT TO TIMING OF THE
STRONGEST WINDS ALOFT. HOWEVER...WOULD NOT BE SURPRISED TO SEE
ISOLATED HIGH WIND CRITERIA MET OVER AT LEAST SACRAMENTO MOUNTAINS
LATE MONDAY NIGHT OR EARLY TUESDAY MORNING.

SNOW IN THE WESTERN AND NORTHERN MOUNTAINS LATE TONIGHT THROUGH
TUESDAY NIGHT LESS SIGNIFICANT ISSUE THIS FORECAST CYCLE.
CONSIDERING THE DESICCATING DRY AIRMASS PRESENT OVER THE
REGION...AND APPARENT ABSENCE OF ANY ADDITIONAL SOURCE OF
MOISTURE...SNOW ACCUMULATIONS AT BEST MAY END UP TO BE LOW END
ADVISORY CRITERIA.  GFS TENDING TO PRODUCE SNOW ACCUMULATIONS
FARTHER SOUTH OVER GILA AND IN GREATER AMOUNTS BUT SEEMS TO BE A
MODEL BIAS RECENTLY.  LOOKS LIKE ANOTHER EVENT WHERE MUCH OF THE
PRECIPITATION IS ASSOCIATED WITH THE FRONTAL PASSAGE AND IMPACTS
MAINLY WEST FACING SLOPES.  IN ANY EVENT...WILL DELAY ISSUING ANY
WINTER WEATHER HIGHLIGHTS AT THIS TIME AS WELL.  TRIMMED BACK POPS
FOR TODAY AND TONIGHT.

FOR THE REMAINDER OF THE WORK WEEK...NORTHWEST WINDS ALOFT WILL
WEAKEN WITH TIME...BUT WILL BRING A SURFACE FRONT THROUGH THE REGION
WEDNESDAY NIGHT AND FRIDAY NIGHT. DRY WEATHER THROUGH THE WEEKEND
WITH ANOTHER WEST FACING SLOPE EVENT FOR THE NORTHERN AND WESTERN
MOUNTAINS EARLY NEXT WEEK.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL AIRPORTS THRU AT
LEAST 06Z. HOWEVER...AN ISOLD RAIN OR MTN SNOW SHOWER IS POSSIBLE
ACROSS THE NORTHERN MTNS. OTHERWISE...BREEZY CONDITIONS WILL DEVELOP
ACROSS THE EASTERN PLAINS THIS AFTERNOON...WHERE GUSTS NEAR 30KTS
ARE POSSIBLE...MAINLY NEAR KCAO.  AFTER 06Z...CEILING HEIGHTS AND
VSBYS WILL GRADUALLY LOWER ACROSS NORTHWEST AND WEST CENTRAL NM AS
SNOW SHOWERS DEVELOP.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z.

&&

.FIRE WEATHER...POOR RELATIVE HUMIDITIES SO FAR THIS MORNING ACROSS
THE CENTRAL THIRD OF THE STATE...WITH FAIR TO GOOD RECOVERIES
ELSEWHERE.  THIS AFTERNOON..RELATIVE HUMIDITIES WILL DROP BETWEEN 12
AND 20 PERCENT FROM THE SOUTHWEST MTNS NORTHEASTWARD TO CLAYTON.
BREEZY CONDITIONS ACROSS THE NORTHEAST QUADRANT OF THE STATE MAY
RESULT IN AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS IN
THESE AREAS...BUT CONDITIONS WILL NOT WARRANT ANY HEADLINES.

CONFIDENCE IS INCREASING THAT CRITICAL FIRE WEATHER CONDITIONS WILL
DEVELOP ACROSS THE EASTERN PLAINS OF NM ON TUESDAY. AN UPPER LEVEL
STORM SYSTEM WILL GRAZE NORTHWEST NM AND THOUGH IT MAY BRING SOME
PRECIPITATION TO THE NORTHERN AND WESTERN AREAS...THE BIGGER STORY
WILL BE THE STRONG WINDS. 700MB JET MAX WILL CROSS THE STATE DURING
THE DAYTIME HOURS AS A SURFACE LOW DEVELOPS IN EASTERN COLORADO. AS
A RESULT...STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE.  AREAS
ACROSS EASTERN NEW MEXICO WILL LIKELY REACH AT LEAST WIND ADVISORY
CRITERIA...THOUGH SOME LOCALES MAY SEE SUSTAINED WINDS OF 35-40 MPH
WITH GUSTS UP TO 60 MPH.  WILL UPGRADE THE FIRE WEATHER WATCH TO A
RED FLAG WARNING FOR ZONES 104 AND 108 AS RELATIVE HUMIDITIES ARE
EXPECTED TO DROP BELOW 15 PERCENT FOR SEVERAL HOURS. CONFIDENCE IS
NOT AS HIGH ACROSS ZONES 103 AND 107. THOUGH WINDS WILL CERTAINLY BE
STRONG ENOUGH...RELATIVE HUMIDITIES LOOK TO STAY ABOVE 20 PERCENT
ATTM.  WILL LET THE DAY SHIFT TAKE ONE MORE LOOK AT IT BEFORE MAKING
A FINAL DECISION.

BREEZY TO WINDY CONDITIONS WILL PERSIST ON WEDNESDAY ACROSS THE
EASTERN PLAINS...GENERALLY ALONG AND SOUTH OF I-40 UNDER NORTHWEST
FLOW.  QUIETER CONDITIONS ACROSS EXPECTED FOR THE REMAINDER OF THE
WEEK AS AN UPPER LEVEL RIDGE BUILDS IN ACROSS THE WESTERN US.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  30  45  25 /   0  20  50  20
GALLUP..........................  53  26  42  15 /   0  10  50  30
GRANTS..........................  55  25  45  16 /   0  10  30  20
GLENWOOD........................  63  33  54  25 /   0  10  20   0
CHAMA...........................  45  13  32   8 /  20  40  70  30
LOS ALAMOS......................  50  27  42  24 /   5   5  30  20
RED RIVER.......................  40  11  34   4 /   5  10  50  30
TAOS............................  48  19  41  15 /   5   5  30  20
SANTA FE........................  52  25  43  21 /   0   5  20  10
SANTA FE AIRPORT................  54  26  46  24 /   0   5  20  10
ESPANOLA........................  57  24  51  20 /   0   0  10  10
ALBUQUERQUE HEIGHTS.............  59  35  54  30 /   0   0  10   5
ALBUQUERQUE VALLEY..............  61  30  56  26 /   0   0  10   5
ALBUQUERQUE FOOTHILLS...........  56  31  50  27 /   0   5  10  10
ALBUQUERQUE WEST MESA...........  61  30  55  27 /   0   0  10   5
SOCORRO.........................  64  32  59  30 /   0   0  10   0
SANDIA PARK/CEDAR CREST.........  52  27  45  24 /   0   5  20  10
MORIARTY/ESTANCIA...............  56  28  50  28 /   0   0   5   5
CARRIZOZO.......................  60  35  61  30 /   0   0   0   0
RUIDOSO.........................  55  36  56  28 /   0   0   0   5
RATON...........................  56  24  52  21 /   0   0   5   5
LAS VEGAS.......................  55  30  50  22 /   0   0   5   5
ROY.............................  57  30  57  24 /   0   0   0   0
CLAYTON.........................  59  34  60  26 /   0   0   0   0
SANTA ROSA......................  62  32  64  29 /   0   0   0   0
TUCUMCARI.......................  62  39  67  34 /   0   0   0   0
FORT SUMNER.....................  62  37  69  31 /   0   0   0   0
CLOVIS..........................  63  40  71  33 /   0   0   0   0
PORTALES........................  64  39  72  32 /   0   0   0   0
ROSWELL.........................  62  38  74  38 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 7 PM MST TUESDAY FOR THE FOLLOWING
ZONES...NMZ104-108.

FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES...NMZ103-107.

&&
Hazardous weather outlook, Feb 16, 6:00 AM MST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST MON FEB 16 2009

NMZ001>021-026-171300-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MST MON FEB 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
HOWEVER...DUE TO STRONG WINDS AND LOW HUMIDITIES...AN HOUR OR TWO OF
CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER NORTHEAST NEW
MEXICO THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A RED FLAG WARNING IS IN EFFECT TUESDAY FOR THE EASTERN PLAINS DUE
TO ANTICIPATED STRONG WINDS AND LOW HUMIDITIES. A FIRE WEATHER WATCH
REMAINS IN EFFECT TUESDAY FOR THE NORTHEAST HIGHLANDS AND CENTRAL
HIGH PLAINS.  WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
POSSIBLE FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS STATE LINE
TUESDAY. IN ADDITION...SEVERAL INCHES OF SNOW ARE POSSIBLE TUESDAY
AND TUESDAY NIGHT OVER THE CHUSKA AND SAN JUAN MOUNTAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:00 PM MSTHigh Wind WatchABQ14 hr
Feb 16, 3:58 PM MSTWinter Weather AdvisoryABQ23 hr

Nearby

Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.